MAUDE Adverse Event Report: BOSTON SCIENTIFIC - SPENCER NAVIGATOR¿ HD; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC - SPENCER NAVIGATOR¿ HD; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Model Number M0062502280
Medical Device Problem Code Torn Material (3024)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation results: a visual examination of the complaint device revealed that the dilator and sheath were bent in the middle and the inner lining of the sheath was protruding out of the sheath tip.The noted failure likely occurred due to anatomical or procedural factors which limited the performance of the balloon.Therefore, the most probable root cause is operational context.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.A search of the complaint database revealed that no other complaints exist for the specified lot.
 
Event or Problem Description
It was reported to boston scientific corporation that a navigator hd access sheath was used in the upper ureter during a urinary tract stone removal procedure performed on (b)(6) 2017.According to the complainant, during the procedure, the sheath inner coating from the tip was peeled off.It was reported that no parts of the device fell into the patient.The procedure was completed with another navigator hd access sheath.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.Investigation results showed that the inner liner of the sheath peeled off; therefore, this is now an mdr reportable event.

Brand Name
NAVIGATOR¿ HD
Common Device Name
ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC - SPENCER
780 brookside drive
spencer IN 47460
MDR Report Key7070388
Report Number3005099803-2017-03523
Device Sequence Number1004666
Product Code FED
UDI-Device Identifier08714729839088
UDI-Public08714729839088
Combination Product (Y/N)N
PMA/510(K) Number
K122649
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Model NumberM0062502280
Device Catalogue Number250-228
Device Lot Number19839237
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2017
Initial Report FDA Received Date11/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1